Please use this identifier to cite or link to this item:
doi:10.22028/D291-36420
Title: | Fully Localised Three-Dimensional Gravity-Capillary Solitary Waves on Water of Infinite Depth |
Author(s): | Buffoni, Boris Groves, Mark Wahlén, Erik |
Language: | English |
Title: | Journal of Mathematical Fluid Mechanics |
Volume: | 24 |
Issue: | 2 |
Publisher/Platform: | Springer Nature |
Year of Publication: | 2022 |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | Fully localised three-dimensional solitary waves are steady water waves which are evanescent in every horizontal direction. Existence theories for fully localised three-dimensional solitary waves on water of finite depth have recently been published, and in this paper we establish their existence on deep water. The governing equations are reduced to a perturbation of the two-dimensional nonlinear Schr¨odinger equation, which admits a family of localised solutions. Two of these solutions are symmetric in both horizontal directions and an application of a suitable variant of the implicit-function theorem shows that they persist under perturbations. |
DOI of the first publication: | 10.1007/s00021-022-00684-5 |
URL of the first publication: | https://link.springer.com/article/10.1007/s00021-022-00684-5 |
Link to this record: | urn:nbn:de:bsz:291--ds-364206 hdl:20.500.11880/33065 http://dx.doi.org/10.22028/D291-36420 |
ISSN: | 1422-6952 1422-6928 |
Date of registration: | 10-Jun-2022 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Prof. Dr. Mark Groves |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
Buffoni2022_Article_FullyLocalisedThree-Dimensiona.pdf | 568,09 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License